Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 289, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2017, 5:42 PM EDT for Gilmer County, Gordon County, Murray County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2017, 5:42 PM EDT (21:42 UTC)
- Expired
- Jul 14, 2017, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gilmer County, GA, Gordon County, GA, Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WUUS52 KFFC 142142
SVRFFC
GAC123-129-213-142230-
/O.NEW.KFFC.SV.W.0289.170714T2142Z-170714T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
542 PM EDT FRI JUL 14 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Murray County in northwestern Georgia...
West central Gilmer County in north central Georgia...
Northeastern Gordon County in northwestern Georgia...
* Until 630 PM EDT
* At 542 PM EDT, a severe thunderstorm was located over Ramhurst, or
near Chatsworth, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chatsworth, Carters, Tails Creek, Ramhurst, Oakman, Fort Mountain
State Park, Nickelsville, North Georgia Speedway and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3458 8490 3479 8482 3473 8455 3451 8469
TIME...MOT...LOC 2142Z 294DEG 7KT 3468 8477
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:17 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 14, 3:17 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT Fri Jul 14 2017 .SHORT TERM /Tonight through Saturday Night/... The Bermuda high will eventually be undercut by an approaching front from the north. Taking a look upstairs, we see the northern stream anchored across the Great Lakes region. We will see amplification of this jet with the trough pivoting toward the northeast through the period. A front associated with the trough will approach later Saturday and eventually wash out across the area for the remainder of the weekend. This will be the axis by which we see the most precipitation coverage through the period. For the remainder of today, anticipate the best coverage of showers and thunderstorms to be confined mainly across north GA where we are observing the best dynamics and moisture convergence. According to some of the high resolution models, we may see an influx of activity move into metro ATL later this afternoon into the evening. It seems that the models are picking up on a bit of moisture flux and mid level vort max. We can not rule this out as the surface high is already being undercut by the approaching trough axis. Still thinking that based on the position of the high pressure at this point and the dry air seen on WV imagery, we will struggle to see much development across central GA. Any convection should start to dwindle through late evening. However, as the front approaches from the north with better upper level support, would not be surprised to see some precipitation activity developing along the far northern tier by Saturday morning. Lows overnight will be in the low/mid 70s with cooler air along the higher terrain. As we go through the day on Saturday, the front will approach. The models keep showing the progression of this front slowing with time. The front, which will be fairly weak overall, will slowly drape across the metro ATL toward Athens by late Saturday into the overnight, eventually washing out across central GA. This boundary however will be the focus for much of the shower/thunderstorms across our area. Thinking highest pops will be across north GA to start with the chance increasing across central GA by the afternoon into the overnight. With better cloud coverage across north GA, not sure how much instability will be realized although upper level support will be there. Ahead of the front across central GA, with better insulation, we should see more discrete thunderstorms with strong outflows. Thus feel we could see some strong thunderstorms develop, especially later in the afternoon across this region. Shear is lacking across central GA, so do not anticipate anything well organized. Strong gusty winds, frequent lighting and heavy rainfall will be the main threats. With the front stalling across the region, we may see activity through saturday night, although coverage should be substantially less. Temperatures should be around normal for this time of year through the short term. 26 .LONG TERM /Sunday through Friday/... By the beginning of the long term forecast period...a weak sfc frontal boundary will most likely reside across north Georgia...while weak disturbances accompany deepening long wave cyclonic flow in the mid levels. While some isolated shower/tstorm activity could already be ongoing...think diurnal heating will really help spark development by early afternoon Sunday. Despite a weakly-sheared summertime environment...do think buoyancy and synoptic forcing could allow for isolated severe storms during the afternoon and evening. Front will make little progress south by Monday morning...so expecting a similar trend in the weather Monday as mid level cyclonic flow deepens and another shortwave approaches from the north. The front will likely "wash out" on Tuesday with the mid level trough slowly becoming replaced by a large ridge...so convective coverage may be somewhat less Tuesday...but nonetheless influenced by daytime heating. 12z GFS coincides better with ensemble means than the 00z EC in building a large ridge into the area by Wednesday. Basing the forecast off of this pattern would mean hotter and drier weather. Given the time of year...isolated convection will still be possible Wed-Fri...but more isolated than previous days. In addition...temps will most likely have no problem pushing into the lower to mid /perhaps some upper/ 90s. Kovacik && .AVIATION... 18Z Update... VFR conditions are expected through the TAF period as surface high pressure remains in control. However, we do anticipate shower/thunderstorm activity to increase through the afternoon, potentially lingering into the evening hours. These storms may briefly reduce vsbys/cigs with gusty winds. CU fields will be around 4-5kt. Once the convection erodes we will see lingering debris clouds. Expect this to clear with calm conditions overnight. Light and variable winds will slowly increase Saturday ahead of a front. Cloud cover should also increase quite a bit during the morning hours with better coverage of showers and thunderstorms Saturday afternoon. Thus PROB30 has been added. SSW winds should veer to the SW through the TAF period. //ATL Confidence...18Z Update... Medium on TSRA coverage. High on remaining elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 91 72 88 / 30 60 50 60 Atlanta 74 89 73 86 / 40 60 40 60 Blairsville 67 83 66 82 / 30 60 40 60 Cartersville 72 88 71 86 / 40 60 40 60 Columbus 76 92 75 88 / 30 40 40 60 Gainesville 73 88 71 85 / 30 60 40 60 Macon 75 93 74 89 / 10 50 40 60 Rome 73 88 71 87 / 40 60 40 40 Peachtree City 72 90 72 86 / 40 50 40 60 Vidalia 75 93 75 90 / 5 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....Kovacik AVIATION...26
Hazardous weather outlook, Jul 14, 3:23 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 323 PM EDT Fri Jul 14 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 323 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected across the area this afternoon and evening, particularly across western and northern portions of the state. Some storms may be strong. The main hazards will be strong winds to 50 MPH, locally heavy rainfall, and frequent lightning. Small hail will also be possible. Heat Index values will near 105 degrees over portions of central Georgia this afternoon as warm temperatures combine with high humidity. Stay hydrated and avoid prolonged periods outside if possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are possible each afternoon and evening through Thursday. Some more widespread development could occur over the weekend with an approaching front. Heat Index values will approach 105 degrees over portions of central Georgia, generally Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 14, 4:32 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT FRI JUL 14 2017
GAZ001>004-142100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
432 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT...a strong thunderstorm was over Cooper Heights, or 8
miles northwest of Lafayette...moving northeast at 20 mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Lookout Mountain, Tunnel Hill, Blue Spring, Fairview,
Linwood, Chattanooga Valley, Cloudland Canyon State Park, Hooker,
Cooper Heights, Rock Spring, Naomi, Rising Fawn, Noble and Lakeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8505 3496 8497 3461 8520 3471 8555
3482 8557 3498 8544 3499 8508
TIME...MOT...LOC 2031Z 207DEG 17KT 3482 8535
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 14, 4:50 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT FRI JUL 14 2017
GAZ007-012-013-019>021-142115-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-Floyd GA-
450 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...WESTERN
CHEROKEE...SOUTHEASTERN GORDON...BARTOW...PICKENS AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 515 PM EDT...
At 449 PM EDT...a line of strong thunderstorms was along a line
extending from Hinton to near Taylorsville...and moving east at 20
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cartersville, Jasper, Acworth, Holly Springs, Adairsville,
Euharlee, Emerson, Ball Ground, Nelson, White, Waleska, Kingston,
Taylorsville, Talking Rock, Cassville, Fairmount, Ranger, Sequoyah
Lake and Kellogg Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3459 8473 3455 8435 3448 8432 3446 8430
3407 8459 3408 8491 3408 8505 3410 8505
3410 8512 3408 8514 3411 8518
TIME...MOT...LOC 2049Z 268DEG 26KT 3449 8460 3413 8501
WIND...40MPHSpecial weather statement, Jul 14, 4:58 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT FRI JUL 14 2017
GAZ011-012-019-142130-
Chattooga GA-Gordon GA-Floyd GA-
458 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...WESTERN
GORDON AND NORTHEASTERN FLOYD COUNTIES UNTIL 530 PM EDT...
At 458 PM EDT...a strong thunderstorm was over Tidings, or 7 miles
east of Summerville...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Calhoun, Summerville, Trion, Plainville, Shannon, Pinson,
Oostanaula, Subligna, Tidings, Armuchee, Lake Marvin, Sugar Valley,
Everett Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3459 8526 3459 8506 3462 8506 3461 8505
3461 8500 3440 8488 3440 8495 3438 8496
3439 8497 3440 8497 3438 8498 3439 8500
3436 8501 3429 8529 3451 8539
TIME...MOT...LOC 2058Z 246DEG 22KT 3447 8521
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 14, 5:21 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT FRI JUL 14 2017
GAZ007-012>014-020-021-142145-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
521 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
DAWSON...NORTHERN CHEROKEE...SOUTHEASTERN GORDON...BARTOW AND PICKENS
COUNTIES UNTIL 545 PM EDT...
At 520 PM EDT...a line of strong thunderstorms was along a line
extending from Lake Tamarack to near Kingston...and moving northeast
at 20 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and heavy
rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cartersville, Calhoun, Jasper, Ellijay, Adairsville,
Euharlee, Emerson, Ball Ground, Nelson, White, Waleska, Kingston,
East Ellijay, Plainville, Taylorsville, Talking Rock, Cassville,
Fairmount and Ranger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3472 8425 3467 8425 3466 8423 3438 8429
3408 8488 3408 8505 3421 8505 3421 8502
3435 8502 3435 8501 3439 8501 3440 8503
3446 8503 3460 8471 3458 8465 3462 8465
3478 8429
TIME...MOT...LOC 2120Z 203DEG 20KT 3450 8439 3423 8499
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 14, 5:28 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT FRI JUL 14 2017
GAZ102>104-142215-
Stewart GA-Sumter GA-Webster GA-
528 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR STEWART...SOUTHWESTERN SUMTER AND
WEBSTER COUNTIES UNTIL 615 PM EDT...
At 526 PM EDT...a line of strong thunderstorms extended from near
Sanford to near Weston to south of Croxton Crossroads, moving
northwest at 15 mph.
HAZARD...Up to 40 mph wind, frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Lumpkin, Preston, Richland, Plains, Weston, Sumter,
Charles, Kimbrough, Westville, Croxton Crossroads, Leveretts,
Troutman, Omaha, Sanford, Maddox, Centerpoint, Dumas, Providence
Canyon State Park and Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
3198 8496 3197 8504 3199 8504 3199 8507
3209 8504 3213 8506 3217 8502 3216 8479
3208 8425 3192 8418 3192 8434 3187 8434
TIME...MOT...LOC 2126Z 149DEG 14KT 3195 8503 3193 8464 3188 8426
WIND...40MPHSpecial weather statement, Jul 14, 5:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT FRI JUL 14 2017
GAZ002-011-012-019-142200-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
534 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 600 PM EDT...
At 534 PM EDT...a strong thunderstorm was near Subligna, or near
Summerville...moving northeast at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Oostanaula, Subligna, Suttles Mill, Villanow,
Tidings, Armuchee, Everett Springs, Lake Marvin and James H. Floyd
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3436 8529 3452 8539 3471 8512 3445 8496
TIME...MOT...LOC 2134Z 243DEG 9KT 3451 8524
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:24 PM EDT | Special Weather Statement | FFC | Haralson | 51 min |
| Jul 13, 8:26 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
| Jul 13, 8:30 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Troup | 45 min |
| Jul 13, 9:16 PM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Jul 13, 9:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 14, 3:19 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 26 min |
| Jul 14, 4:19 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Jul 14, 4:32 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 28 min |
| Jul 14, 4:50 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 25 min |
| Jul 14, 4:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 14, 5:21 PM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Pickens | 24 min |
| Jul 14, 5:28 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 47 min |
| Jul 14, 5:34 PM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Jul 14, 5:47 PM EDT | Special Weather Statement | FFC | Troup | 43 min |
| Jul 14, 5:54 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Pickens | 36 min |
| Jul 14, 6:11 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jul 14, 6:29 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jul 14, 6:32 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray | 28 min |
| Jul 14, 6:41 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 34 min |
| Jul 14, 6:55 PM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 6 hr |
| Jul 14, 6:58 PM EDT | Flash Flood Warning | FFC | Gilmer, Murray, Whitfield | 6 hr |
| Jul 14, 7:03 PM EDT | Special Weather Statement | FFC | Banks, DeKalb, Forsyth, Gwinnett, Hall | 27 min |
| Jul 14, 7:15 PM EDT | Special Weather Statement | FFC | Harris | 45 min |
| Jul 14, 7:22 PM EDT | Flash Flood Warning | FFC | Hall | 6 hr |
| Jul 14, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 37 min |
| Jul 14, 7:30 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 30 min |
| Jul 14, 7:33 PM EDT | Special Weather Statement | FFC | Gwinnett, Hall, White | 27 min |
| Jul 14, 7:55 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.